You are not logged in.

A polynomial ring construction for the classification of data

Kelarev, A. V., Yearwood, J. L. and Vamplew, P. W. 2009, A polynomial ring construction for the classification of data, Bulletin of the Australian mathematical society, vol. 79, no. 2, pp. 213-225, doi: 10.1017/S0004972708001111.

Attached Files
Name Description MIMEType Size Downloads

Title A polynomial ring construction for the classification of data
Author(s) Kelarev, A. V.
Yearwood, J. L.
Vamplew, P. W.
Journal name Bulletin of the Australian mathematical society
Volume number 79
Issue number 2
Start page 213
End page 225
Total pages 13
Publisher Cambridge University Press
Place of publication Cambridge, Eng.
Publication date 2009-04
ISSN 0004-9727
1755-1633
Language eng
DOI 10.1017/S0004972708001111
Field of Research 0101 Pure Mathematics
HERDC Research category CN.1 Other journal article
Copyright notice ©2009, Australian Mathematical Society
Persistent URL http://hdl.handle.net/10536/DRO/DU:30101457

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 18 times in TR Web of Science
Scopus Citation Count Cited 18 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 4 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 03 Aug 2017, 12:12:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.